MAUDE Adverse Event Report: MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209807
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the shaver was locking up.Dilation and curettage was done to complete the case.No patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned sample met specification as received.The investigation found the device to function normally and within specifications.This device does not meet the requirements for a manufacturing or service failure therefore; a device history review or service history review is not required.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG - OKLAHOMA CITY
75 s. meridian ave
oklahoma city OK 73107
MDR Report Key8497180
Report Number1643264-2019-20006
Device Sequence Number1651041
Product Code HIH
UDI-Device Identifier10884521749924
UDI-Public10884521749924
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209807
Device Catalogue Number7209807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1